Kodai Mathematical Journal

Isospectral hypersurfaces in Euclidean spheres

Jos\'e N. B. Barbosa

Full-text: Open access

Abstract

The aim of this work is to present a classification of some compact hypersurfaces $M^{n}$ of a unit sphere $S^{n+1}$ provided the spectra of the Laplacian of $p$-forms of $M^{n}$, which we denote by $\mathrm{Spec}^p(M)$, is equal to the spectra $\mathrm{Spec}^p(M_0)$, of a given hypersurface $M_{0}^{n}$.

Article information

Source
Kodai Math. J., Volume 27, Number 3 (2004), 214-226.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1104247347

Digital Object Identifier
doi:10.2996/kmj/1104247347

Mathematical Reviews number (MathSciNet)
MR2100919

Zentralblatt MATH identifier
1085.53046

Citation

Barbosa, Jos\'e N. B. Isospectral hypersurfaces in Euclidean spheres. Kodai Math. J. 27 (2004), no. 3, 214--226. doi:10.2996/kmj/1104247347. https://projecteuclid.org/euclid.kmj/1104247347


Export citation